Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I have been on Fentanyl patches for 8 weeks due to an herniated disc. I was on 50 mg\ 3 wks, and \37.5 mg\2 wks and 25 mg\2 wks and 12.5 mg\ 1 week. This is my 11th day Fentanyl free and I still experienced withdrawal symptoms, like restless legs, anxiety and insomnia. Is this normal? How long does it last? I am scared because my doctor told me that I should've been ok after 3 days without Fentanyl. I would like to be reassured.

Thanks,
Rachel

Loading...

I'm now at day 15 Fentany free and I'm still very anxious, I spend most of my day in bed because as soon as I get up, I feel dizzy, anxious, and when I lay down, even during the day, I have restless legs. This is a nightmare!
Reply

Loading...

FENTANLY WITHDRAWAL LASTS SIGNIFICANTLY LONGER THAN REAL HEROIN WITHDRAWALS
My own GP put me straight onto Fentanyl when I was diagnosed with Fibromyalgia - I had never taken more than 3-4 percocets a day. It made me sick, so she INCREASED the dose to 25mcg Fentanyl for 6 months- eventhough I repeately told her I thought it was too strong and was making me sick (for months it was non-stop fainting spells, dizzyness, mental confusion and incoherence, vomiting, severe weight loss down to less than 100 lbs) - but my doctor insisted that I was just a "complainer" because I had Fibromyalgia. Her incompetence nearly killed me.
Don't expect your GPs to know what they're talking about. I wasted 6 months basically in a comatose state before my GP took me off Fentanly cold turkey. She told me there would be no withdrawals.
I went through MONTHS of HELL thinking I was dying I was in so much agony and was so sick - and it was withdrawals, because Fentanyl is synthetic heroin - only MORE addictive because it's shorter acting, and the withdrawals do not end after three days - they can go on for months.
It was a horrific ordeal.
Although real heroin withdrawals and most opiate withdrawals are not fatal, Fentanyl withdrawals can be - and have been. This stuff can even kill you if you're taking it as it's prescribed.
My experience taught me not to TOUCH Fentanyl unless you know you're going to die within a few months - this is a very dangerous drug - especially under the care of an irresponsible GP.
Reply

Loading...

I am 102 days since I took off my last patch. I am still going through withdrawals. My time on fentanyl was much much greater than most. I was on the patch for 13 years, the last 5 years at 225 mcg every 36 hours. From what I have read it could last unto a year. Things do get better only in TINY TINY baby steps. Good luck
Reply

Loading...

Omg;  I hope this doesn't last that long!  I was on 225 mcg for 6 years.  I cut down to 75 mcg about 6 months ago with an inital two week period of body aches but was then okay.  Now I am on day 12 of stopping the 75 mcg and its not the pain in the body so much but it is my RESTLESS LEGS!!  It was day and night initially but now it is always when I am in bed.  I also have panic disorder and I don't know if its that but I feel like I am going crazy!!!!  I really can NOT stand this a min. longer!  I have tried stretching them, rubbing heat ointment, freezer packs... nothing works.  I feel like screaming! Isn't there ANYthing that can help?  and it it lasts as long as months I do not know what I am going to do!!  I am so tempted to just go back on the Fentantyl just to not have to go through this.  :(

Reply

Loading...

My mother is 86. She was on Fentanyl for over a year. She's a shadow of her former self. She was only on 37 mcg, but she weighs only eighty pounds. She's been off it completely for two weeks. She's much better than she was, but still has some confusion and cramps. Guess we just have to hope for the best.
Reply

Loading...

Hi just read this post. My mom 86 when they started her on Fentanyl. First 25, than, 37 1/2, up to 50, now 62 1/2. She is confused, sick stomach all the time, pain in the legs, she too weighs 94 lbs. What happened to your mom? Coming off the patch, did it work? was she still in pain?
Reply

Loading...

You are so right! STAY AWAY from Fetanyl unless you are dying!! I am weaning off now & it is a NIGHTMARE! The Pain Clinic Dr. thought it was no big deal & thought I could work through the withdrawal! I had to beg to be off work! Don't EVER get started on this stuff!!
Reply

Loading...


Fentanyl patch may cause drowsiness, dizziness, or light-headedness. These effects may be worse if you take it with alcohol or certain medicines
Reply

Loading...